A Hyperbolic Problem with Nonlinear Second-Order Boundary Damping
MetadataShow full metadata
The initial boundary value problem for the wave equation with nonlinear second-order dissipative boundary conditions is considered. Existence and uniqueness of global generalized solutions are proved.
CitationDoronin, G. G., Lar'kin, N. A. & Souza, A. J. (1998). A hyperbolic problem with nonlinear second-order boundary damping. Electronic Journal of Differential Equations, 1998(28), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.